Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2013, 4:47 PM EDT for 4 counties in Maryland. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 4:47 PM EDT (20:47 UTC)
- Expired
- Jun 28, 2013, 6:00 PM EDT
- In force
- 73 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981
WWUS81 KPHI 282047
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT FRI JUN 28 2013
MDZ008-012-015-019-020-282200-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
447 PM EDT FRI JUN 28 2013
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SOUTHEASTERN CECIL AND TALBOT COUNTIES...
AT 444 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ON THE WESTERN
SHORE OF THE CHESAPEAKE BAY...MOVING EAST AT AROUND 20 MPH. THESE
STORMS WILL CROSS THE BAY AND REACH THE EASTERN SHORE BY 5 PM.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. INTENSE LIGHTNING CAN ALSO BE EXPECTED...ALONG WITH HEAVY
DOWNPOURS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3887 7625 3881 7621 3883 7620 3894 7624
3883 7638 3894 7637 3905 7631 3900 7621
3917 7629 3932 7619 3943 7601 3954 7599
3955 7578 3865 7571 3869 7589 3857 7604
3873 7626 3867 7635 3877 7639
$$
FORECASTER:JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:44 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 28, 3:44 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT FRI JUN 28 2013 .SYNOPSIS... LOW PRESSURE WILL LIFT NORTHWARD INTO SOUTHEASTERN CANADA THROUGH SATURDAY. THE ASSOCIATED COLD FRONT WILL MOVE INTO THE AREA TONIGHT BEFORE STALLING. THIS FRONTAL BOUNDARY WILL REMAIN NEAR OUR AREA THROUGH THE END OF THE WEEK BEFORE DISSIPATING INTO THE WEEKEND. BERMUDA HIGH PRESSURE LOCATED OVER THE WESTERN ATLANTIC WILL PUSH IN FROM THE EAST DURING THE WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEL7 IN PROGRESS. PLEASE FOLLOW ALL MOUNT HOLLY WARNINGS...STATEMENTS LOCAL STORM REPORTS AND PUBLIC INFORMATION STATEMENTS. PLEASE SEND ANY DAMAGE REPORTS OR RAINFALL OR UNUSUAL FLOODING REPORTS TO THE NWS VIA FACEBOOK...OR OTHER CHANNELS NORMALLY USED TO COMMUNICATE WITH OUR OFFICE. REMAINDER OF TODAY... WE THINK THE PRIMARY EVENT WILL BE DELMARVA... BASICALLY PHL AND JUST SOUTH. THE PRIMARY BAND OF STG-ISOLATED SVR TSTMS DEVELOP IN S CENTRAL PA SWD TO MD DURING MID OR LATE AFTN AND QUICKLY ADVECT - DEVELOP EWD INTO OUR AREA. THIS IS PER TRADITIONAL MODEL PLAN VIEW MASS FIELDS INDICATING KI POPPING UP TO 35C WITH TT NEAR 48C LATE TODAY. THESE STORMS WILL HAVE ABOUT 1400J ML CAPE TO WORK WITH MUCH GREATER 0-6KM BULK SHEAR ARRIVING LATE IN THE DAY...35-45 KT E PA DELMARVA. THE THINKING FROM OUR SHIFT AND THE PRIOR SHIFT... FOCUS ON DELMARVA FOR WIND DAMAGE BETWEEN ROUGHLY 4 PM AND 10 PM. THE PWAT WILL BE DOWN NEAR 1.7 INCHES TODAY... LESS THAN YDY BUT STILL AMPLE FOR 1 HOUR RAINFALL OF AT LEAST 1.7 INCHES SHOULD TSTMS REMAIN OVER AN AREA FOR 1 HOUR. HIGHS IN THE UPPER 80S WITH GRADIENT WIND SW G 20 KT THIS AFTN WITH MIXED CLOUDS AND SUN...PROBABLY MORE CLOUD COVER THAN YDY. 1 HR FFG AFTER YDYS RAINS ARE NOW IN THE 1.4-1.8 INCH RANGE FOR NW CHESTER...CENTRAL MONTGOMERY...PHL COUNTY IN PA...NW CAMDEN...CENTRAL BURLINGTON...MERCER...WARREN AND MORRIS COUNTIES IN NJ NEWD. NO FFA. FFW...SVR AND SMW'S WBIS AS NEED. TONIGHT...SHOWERS AND TSTMS DIMINISH SEWD DURING THE NIGHT WITH THE BIGGEST STORMS OVER DELMARVA. THEN FAIR OVERNIGHT WITH HAZE AND HUMIDITY. ABOVE NORMAL TEMPS. ONE CAVEAT...SOME OF OUR GUIDANCE IS TRYING TO DEVELOP BACK EDGE OF SHOWERS AND CLOUDS NEWD FROM DELMARVA ALONG THE COAST OVERNIGHT. ATTM WE OPTED FOR A DRIER EASTWARD SOLUTION. NEEDS REEVALUATION ON THE EVENING SHIFTS. NO FOG IN THE FCST ATTM SINCE I WAS WRONG ON ITS EXPECTATION EARLY THIS MORNING AND ITS JUST A SUMMER HUMID AIRMASS WITH SHORT NIGHTS. AS FOR TEMPERATURES, MOSTLY AN EVEN BLEND OF THE GFS/NAM MOS WAS USED. THE THINKING IS THESE TEMPS MAY BE 1-2F TOO COOL TONIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... SATURDAY...SHOULD BE BY AND LARGE RAINFREE OVER MOST OF THE AREA WITH THE EXCEPTION POSSIBLY OF THE COAST. DO NOT HAVE THUNDER IN THE FCST DUE TO LOWER DEWPOINTS...MUCH LESS MLCAPE. INSTABILITY IS MARGINAL. ITS POSSIBLE WE'LL NEED TO MIX IN SOME THUNDER ALONG THE COAST DURING THE AFTN BUT ATTM...NOT CONFIDENT OF ANY SHOWERS. 50 50 BLENDED 12Z/28 GFS/NAM MOS GUIDANCE FOR TEMPS/DEWS/WINDS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... AT THE SURFACE, HIGH PRESSURE WILL CONTINUE TO SIT OVER THE WESTERN ATLANTIC WHILE A STALLED FRONTAL BOUNDARY REMAINS ACROSS OR NEAR OUR AREA. IN THE MID-LEVELS, A CLOSED LOW WILL GRADUALLY OPEN WHILE PUSHING A DEEP TROUGH INTO THE OHIO VALLEY AND THEN INTO THE DEEP SOUTH INTO EARLY NEXT WEEK. THIS WILL KEEP US IN AN UNSETTLED PATTERN THROUGH THE EXTENDED PERIOD. THE HIGH STARTS TO RETROGRADE EARLY IN THE WEEK, WHICH SHOULD PUSH THE FRONTAL BOUNDARY WESTWARD. WITH THE BOUNDARY IN CLOSE PROXIMITY TO OUR AREA AND SEVERAL MID-LEVEL IMPULSES ROTATING THROUGH OUR AREA, WE WILL HAVE A CHANCE FOR SHOWERS AND THUNDERSTORMS NEARLY EVERY DAY. AS THE HIGH PUSHES WESTWARD, THE FRONT STARTS TO BREAK DOWN AND SHOULD START TO DISSIPATE IN THE MID TO LATE WEEK TIMEFRAME. PRECIPITABLE WATER VALUES WILL REMAIN HIGH, AROUND 2 INCHES, AS WE CONTINUE TO HAVE DEEP SOUTHWESTERLY FLOW INTO THE REGION. HEAVY RAIN WILL CONTINUE TO BE A THREAT WITH ANY STORMS THAT DEVELOP AND WITH CONSIDERABLE RAIN SO FAR THIS MONTH ACROSS THE REGION, THE POTENTIAL FOR FLOODING WILL REMAIN A CONCERN. MONDAY LOOKS LIKE IT WILL BE ONE OF THE BETTER DAYS FOR HEAVY RAIN TO OCCUR AS THE FRONT IS FORCED WEST AND THE GRADIENT TIGHTENS. THIS WILL INCREASE THE SOUTHERLY FLOW ACROSS THE REGION. HOWEVER, THE UNCERTAINTY IN THE PLACEMENT OF THE DECAYING FRONT MAKES ZEROING IN ON THE AXIS OF HEAVIEST PRECIPITATION DIFFICULT BUT IT CONTINUES TO LOOK LIKE HEAVY RAIN WILL FALL ACROSS AT LEAST PARTS OF OUR AREA ON MONDAY. SKIES WILL HAVE A FAIR AMOUNT OF CLOUDS EACH DAY, WHICH SHOULD HELP TO LIMIT SURFACE HEATING TO A CERTAIN DEGREE. MAXIMUM TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL, WHILE MINIMUM TEMPERATURES ARE MORE LIKELY TO BE SLIGHTLY ABOVE NORMAL. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REMAINDER OF TODAY...SCT-BKN CLOUDS AOA 4000 FT THIS AFTN WITH SW G 20 KT. WINDS HAVE BRIEFLY BACKED A LITTLE MORE THAN EXPECTED IN MY 18Z TAF. WILL MONITOR AT 19Z FOR A POSSIBLE MORE SLY CONVERGENT FLOW AHEAD OF THE TSTMS. BRIEF IFR VSBY TSTMS IN THE TAFS WHERE MOST CONFIDENT ALONG WITH GUSTS. HIGH CONFIDENCE FOR TSTM EVENT KPHL AREA BETWEEN 20Z-24Z....GUST IS 34 KT BUT NOT IMPOSSIBLE TO SEE G45KT KPHL KILG. PLEASE MONITOR STORM DEVELOPMENT AND TAF UPDATES. TONIGHT...AREAS OF SUB-VFR MAINLY DUE TO SHOWERS AND THUNDERSTORMS, WHICH ARE ANTICIPATED TO WEAKEN DURING THE EVENING HOURS. OTHERWISE, MOSTLY VFR ALTHOUGH SOME LOCAL FOG MAY DEVELOP ESPECIALLY LATE. SOUTHWEST WINDS DIMINISHING TO NEAR 5 KNOTS. SATURDAY...GENERALLY VFR SCT-BKN CLOUDS AOA 4000 FT EXCEPT POSSIBLE MVFR HAZE TIL 14Z. LOW CONFIDENCE ON FCSTG ANY AFTN SHOWERS...AND HAVE THESE RESTRICTED MAINLY TO THE COAST AND POCONOS. OUTLOOK... SATURDAY NIGHT THROUGH WEDNESDAY...GENERALLY VFR CONDITIONS EXPECTED. PERIODS OF MVFR/IFR IN SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON/EVENING HOURS. MVFR/IFR IN MORNING STRATUS/FOG IS POSSIBLE AS WELL. && .MARINE... ATLC SEAS SCA CONTINUES. ITS MARGINAL AND GFS WW3 GUIDANCE HAS BEEN TOO HIGH AND STILL IS! WE TRIMMED THE 12Z/28 GFS WW3 GUIDANCE AND SWELLS BY 1 FOOT THROUGH SATURDAY. OUTLOOK... HIGH PRESSURE REMAINS ANCHORED TO OUR EAST THROUGH MUCH OF NEXT WEEK. IN ADDITION, THERE WILL BE A FRONTAL BOUNDARY STALLED ACROSS OUR AREA. THE FLOW BETWEEN THE HIGH AND THE FRONT WILL BE OUT OF THE SOUTH OR SOUTH-SOUTHWEST. WINDS WILL BECOME GUSTY, ESPECIALLY ACROSS THE NORTHERN WATERS AS THIS FLOW CONTINUES THROUGH THE WEEK AND GUSTS AROUND 25 TO 30 KNOTS CAN BE EXPECTED. SEAS WILL GRADUALLY INCREASE AND WITH NO CHANGE IN THE SURFACE FLOW, THE SOUTHERLY FETCH WILL LIKELY KEEP SEAS AROUND 5 TO 7 FEET THROUGH AT LEAST MIDWEEK. && .RIP CURRENTS... THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS FOR THE NEW JERSEY AND DELAWARE COASTS TODAY INTO TONIGHT. THIS IS BASED MAINLY ON SOME HIGHER SURF AND ALSO A SOMEWHAT LONGER PERIOD SWELL CONTRIBUTION. && .CLIMATE... WARMER THAN NORMAL DAILY TEMPS FOR AT LEAST THE NEXT 10-14 DAYS... (JULY 10TH FOR NOW) AS A PERSISTENT HUMID SSW SFC FLOW PREVAILS... PER 00Z/28 NAEFS AND 00Z/28 RMOP. A STAUNCH WESTERN ATLC RIDGE DEVELOPS AND BUILDS WESTWARD AND THEN MAY EMERGE OVER THE SE USA BY JULY 8TH...WHICH IF OCCURS...RETURNS 90F HEAT TO OUR AREA AS THE SSW FLOW TURNS MORE SW OR WSW. EC AND GFS MODEL TEMP GUIDANCE IS IN AGREEMENT THE NEXT 7 DAYS WITH TEMPS AVG'G 2 TO 6 DEGS ABOVE NORMAL ON A DAILY BASIS...THE GREATEST DEPARTURES OCCURRING WITH NIGHTTIME LOWS BEING SIGNIFICANTLY ON THE WARM SIDE OF NORMAL...AVERAGING ABOUT 5 DEGS WARMER THAN NORMAL NIGHTLY. THIS IS THE RESPONSE TO HIGH DEWPOINTS PREVENTING DECENT RADIATIONAL COOLING. JUNE TEMPERATURES WILL AVERAGE ABOVE NORMAL FOR ALL STATIONS ON THE ORDER OF GENERALLY 1 TO 2 DEGREES...MAYBE MORE THAN 2 DEGS ABOVE NORMAL AT KRDG AND KGED. AS OF 6/28 PHL SPECIFICALLY PROJECTS 74.6 OR 1.4 ABOVE NORMAL. THE JUNE 1981-2010 AVG IS 73.2. JUNE RAINFALL BELOW.. AS OF THE THE 28TH 1 AM EDT... KILG ALREADY RECORD MONTHLY RFALL AT 10.66 KPHL RANKED #2 AT 9.37 INCHES...CLOSING IN ON THE 10.06 JUNE 1998 RECORD. KACY STILL RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE TOTAL OF 8.45 IN 1920. KABE NOW RANKED 6TH WETTEST JUNE AT 6.81 INCHES. THE MONTHLY RECORD IS 10.51 IN 1938. KGED 11.65 KTTN 9.89 RECORD 13.8 1996 KMPO 8.80 RECORD 12.10 2006 KRDG 5.83 RECORD 15.73 1972 (AGNES) RECORD DAILY RAINFALLS TODAY...ACY PHL ABE AND MPO ALL MORE THAN 2 INCHES AND NOT LISTED AS THESE SEEM OUT OF REACH. KILG 1.85 2006 KTTN 1.95 2006 KGED 0.75 2006 AND KRDG 1.44 1946 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455. && SYNOPSIS...MEOLA NEAR TERM...DRAG SHORT TERM...DRAG LONG TERM...MEOLA AVIATION...DRAG/MEOLA MARINE...DRAG/MEOLA RIP CURRENTS...GORSE CLIMATE...DRAG
Hazardous weather outlook, Jun 28, 3:51 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT FRI JUN 28 2013 NJZ001-007>010-012-PAZ054-055-062-292000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- NORTHAMPTON- 351 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE STRONG WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH MUCH OF NEXT WEEK, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. THE POTENTIAL FOR FLOOD PRODUCING RAINS IS GREATEST IN THE SUNDAY TO TUESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-061-070- 071-101>106-292000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 351 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 387 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH MUCH OF NEXT WEEK, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. THE POTENTIAL FOR FLOOD PRODUCING RAINS IS GREATEST IN THE SUNDAY TO TUESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-292000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 351 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 387 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH MUCH OF NEXT WEEK, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. THE POTENTIAL FOR FLOOD PRODUCING RAINS IS GREATEST IN THE SUNDAY TO TUESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 387 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH STRONG WIND GUSTS ARE POSSIBLE EACH AFTERNOON OR EVENING FROM SUNDAY THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 28, 1:13 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD EWING 40.27N 74.80W
06/27/2013 MERCER NJ TRAINED SPOTTER
NUMEROUS REPORTS OF FLASH FLOODING THROUGHOUT THE
COUNTY.
0800 PM FLOOD WARWICK 40.17N 75.78W
06/27/2013 CHESTER PA LAW ENFORCEMENT
MEARNS ROAD NORTH OF BRISTOL ROAD AND CREEK ROAD CLOSED
DUE TO FLOODING.
0900 PM FLASH FLOOD BRANCHBURG 40.55N 74.72W
06/27/2013 SOMERSET NJ TRAINED SPOTTER
CHAMBERS BROOK FLOODED.
&&
EVENT NUMBER PHI1300207 PHI1300208 PHI1300209
GAINESSpecial weather statement, Jun 28, 4:23 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT FRI JUN 28 2013
DEZ001-NJZ016>019-PAZ070-071-102-282115-
CAMDEN NJ-DELAWARE PA-EASTERN CHESTER PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
423 PM EDT FRI JUN 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...
GLOUCESTER...NORTHERN NEW CASTLE...NORTHERN SALEM...PHILADELPHIA...
SOUTH CENTRAL CHESTER...WEST CENTRAL BURLINGTON AND WESTERN CAMDEN
COUNTIES...
AT 418 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WEST
CHESTER TO WILMINGTON...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR FOLSOM AROUND 430
PM...PROSPECT PARK AROUND 440 PM...PHILADELPHIA INTERNATIONAL AIRPORT
AROUND 450 PM...GERMANTOWN AROUND 500 PM...GLOUCESTER CITY AROUND 510
PM AND MOUNT EPHRAIM AROUND 520 PM.
LAT...LON 4002 7534 4002 7531 3998 7527 4001 7521
4006 7526 4008 7521 3993 7473 3961 7507
3960 7557 3963 7558 3969 7552 3969 7553
3960 7562 3968 7578 3972 7579 3972 7585
MEOLASpecial weather statement, Jun 28, 4:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
447 PM EDT FRI JUN 28 2013
MDZ008-012-015-019-020-282200-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
447 PM EDT FRI JUN 28 2013
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SOUTHEASTERN CECIL AND TALBOT COUNTIES...
AT 444 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ON THE WESTERN
SHORE OF THE CHESAPEAKE BAY...MOVING EAST AT AROUND 20 MPH. THESE
STORMS WILL CROSS THE BAY AND REACH THE EASTERN SHORE BY 5 PM.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. INTENSE LIGHTNING CAN ALSO BE EXPECTED...ALONG WITH HEAVY
DOWNPOURS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3887 7625 3881 7621 3883 7620 3894 7624
3883 7638 3894 7637 3905 7631 3900 7621
3917 7629 3932 7619 3943 7601 3954 7599
3955 7578 3865 7571 3869 7589 3857 7604
3873 7626 3867 7635 3877 7639
FORECASTER:JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:04 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jun 27, 8:06 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 54 min |
| Jun 27, 8:18 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Morris, Somerset, Sussex, Warren | 72 min |
| Jun 27, 10:00 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 3 hr |
| Jun 27, 10:48 PM EDT | Areal Flood Warning | PHI | Somerset | 4 hr |
| Jun 28, 1:01 AM EDT | Areal Flood Advisory | PHI | Mercer, Somerset | 5 hr |
| Jun 28, 4:23 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 52 min |
| Jun 28, 4:46 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jun 28, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 65 min |
| Jun 28, 5:49 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 4 hr |
| Jun 28, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 48 min |
| Jun 28, 6:13 PM EDT | Special Weather Statement | PHI | Ocean | 62 min |
| Jun 27, 8:50 PM EDT | Areal Flood Advisory | PHI | Carbon | 3 hr |
| Jun 27, 10:04 PM EDT | River Flood Warning | PHI | Chester | 6 hr |
| Jun 28, 3:19 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 41 min |
| Jun 28, 3:33 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 117 min |
| Jun 28, 6:04 PM EDT | Special Weather Statement | PHI | Carbon | 56 min |
| Jun 28, 6:21 PM EDT | Flash Flood Warning | PHI | Carbon | 4 hr |
| Jun 28, 6:43 PM EDT | Flash Flood Warning | PHI | Monroe | 4 hr |
| Jun 28, 7:32 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 3 hr |
| Jun 28, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 55 min |
| Jun 28, 4:27 PM EDT | Tornado Warning | PHI | New Castle | 33 min |
| Jun 28, 5:09 PM EDT | Flash Flood Warning | PHI | New Castle | 11 hr |
| Jun 28, 6:09 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 96 min |
| Jun 28, 6:48 PM EDT | River Flood Warning | PHI | New Castle | 9 hr |
| Jun 28, 6:48 PM EDT | River Flood Warning | PHI | New Castle | 8 hr |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 55 min |
| Jun 28, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 46 min |
Nearby
Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.